Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What medicines should I take to reduce my red hairs on chin and moustache ?

Hello sir, I am 26 mail not married, I have red hairs on my chin and mustache,As per HCM advise i conserned with dermatologist he examine to me and written tablets 1.Tab.Flucos 150 once a week for 7 weeks, 2.Tab.Doxt s daily twice for 3 weeks & once a day for 3 weeks, 3.Zincovit daily once for 3 weeks & Tab. Cobadex czs daily once for 4 weeks, 4. Nadoxin cream to apply daily once on chin & mustache for 7 weeks, I am using this tablet from 7 weeks but there is no improvement, and increasing more red hairs and reducing black hairs,Sir i want to know is it possible to control this?,If possible to control this please advise me what should be done,I dont know which doctor is good for control this,please send me doctor details, I am so worried about this. please help me
Sat, 14 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Treatment/Therapy
Homeopath 's  Response
Hi
Welcome to Healthcaremagic Forum
Change of hair color from black to red is seen in severe malnutrition. Try improving your nutritional status , particularly proteins.
If your condition is not responding to this treatment, you can try an alternative therapy like homeopathy for this condition.
Takecare

for further enq- dranshita.rathore@yahoo.co.in
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi

welcome to healthcare magic forum
if you have only color problem and no other complain than you need to take only medicine with biotin ,n acetyl cysteine ,like KERAGLOW FORTE .
there is no need to take other medicine
there is no 100% cure for red hair
but by taking this tab ,you will have shiny ,black and dense hair

i hope i answered your question
I find this answer helpful
Homeopath Dr. Ratnesh Pandey's  Response
hello
welcome to HCM
change in color of hair means there is malneutrition of hair .so take care of your hair.it is a slow process so it may take 5-6 month or more dont expect any magic .you cant get your new black and shiny hair with in 1 or two months so please continue taaking medicine
thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello sir, I am 26 years old mail not married, I have concerned with dermatologist in BBR hospital regarding for my red & grey hairs on chin &...

Recent questions on  Homeopathy

doctor1 MD

Hi I am 66 years old and since last one and half month say approx 40 to 45 days i am having foreskin problem and before that i didnot had any...

doctor1 MD

I am married an 1.6 years ago, I am still not able to insert my pennis into my wifes vagina, I am very much worried and also consulted homeopathy...

doctor1 MD

Hello Sir, My wife 44 years old. She got a cytika pain in her right leg (below knee, thigh) since last three weeks. She is continuously taking...

doctor1 MD

Hello. I am a 23 year old Caucasian male. I am slightly concerned about an apparent (though not severe) skin condition on my penis. Just below the...

doctor1 MD

Hello Dr I have diabetes and cholesterol Gerd and ibs Urethal stenosis. I pass slow urine or sometimes it gets blocked. Sometimes it is normal. Dr...

doctor1 MD

Good evening doctor, am 39 yr old female, I hv scalp psoriasis and in body...I was prescribed CSAC6 ointment + dipnate...the lessions however don't...

doctor1 MD

Hello Doctor, I have hypothyroidism and was taking Thyrox 100 and went for routine test last month. Tsh was found in normal range and around same...